This is a discussion on Any babies with UTI? within the Baby, Toddler, Child Health Concerns forum, part of the Growing Up & Parenting category; Doctor at Kandang Kerbau Hospital says MCU can only be done 8 weeks into his oral antibiotics...
Doctor at Kandang Kerbau Hospital says MCU can only be done 8 weeks into his oral antibiotics
look like diaper rash to me but even his penis n balls are red which doc say is fungal infection.
my son also have this uti during his 1st month, i was worried i kept crying. He didnt sleep for the whole nite, n kept making little squeaky noise n i couldnt sleep too. so next morning i bought him to the polyclinic cos he's rather hot. but he's good cos he didnt cry at all. and the pc referred me to Kandang Kerbau Hospital, which is a useless hos. they did alot of tests on him. and let me bring him home after 3 days. i gave him the antibiotics regularly but after his 2nd check up, i feel thr's nutin much. so i stopped giving him. till now, he's find. im not gng back for the oct check up. cos i fine nutin wrong with him.
for the fungal infection, my son also have. he's having red rash on both sides n his little balls also red. dan i know frm my aunt canot put powder only need cream. so i wen ahead with only cream n it work. my mother in law also dont know, she stil put powder dan i follow her. stupid.
red rash is either the diapers is not suitable or you never change every 3 hours. i make sure i change mine every 3 hours. so my boy is okie now.
Love myself. Love my Son. Love my Hubby. Love my Family.
I dont tink is diaper prob coz i already change frm petpet - fitti - huggies now aso same n it every 3hrs changing. I suspect is the stopid antibotics that he taken too long . Ever since he take antibotics his urine is very yellow n the smell of urine is very strong even though it just 1hr ago only n he didnt urine much.
if your son is on antibiotics it should b like dat but my son dont have rash wen he is taking it.. for the urine smell very strong make sure he drinks alot of water after taking antibiotics. my wil drink 2 to 3 oz of water after his med. for me i stil dont put powder. his skin actually peel so i rather not, he got very sensitive skin like mommy so beta not.
why not you try not putting powder for a week n see how things goes???
dan do as what you do usually. if not must conslut a baby doc.
how does the fungal infection looks like? I noticed that my dear son has redness just beside his balls, next to the thigh. But doctor say its just because of wearing pampers, just put some nappy cream can already. But i realise the redness goes on and off till now since he has UTI in August.
Ya . My dear son has this mild red rash too at the tip of his penis sometimes . But most likely is caused by his wipes . Sometimes wipes are too strong to be used at the tip of his penis where it's more sensitive . after applying cream , he's ok . His urine is quite yellow too but no smell . He drank lots of water but still yellow .